# SDR BAQA094575

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,448 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0171
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 823 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE PLAY IN BEARING ON CONTROL ROD.  REPLACED WITH SERVICABLE UNIT.  05/19/2004
